# SDR TSAA20161115021

- Difficulty date: September 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 69353491
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD TRAILING EDGE FORE FLAP, CENTER ATTACH BRACKET, AFT BORE AND FACES FOUND TO BE CORRODED BEYOND LIMITS. REMOVED AND REPLACED CENTER ATTACH BRACKET IAW CMM 57-53-24, REVISION 51.
